Coronavirus: Scared Nigerian Man Lands In Hospital After Taking Overdose of Chloroquine

A Nigerian man has been left fighting for his life after taking an overdose of chloroquine.

A Nigerian man has reportedly landed at the hospital unconscious after he taking an overdose of malaria drug Chloroquine to avoid getting the deadly coronavirus.
This comes after the United States yesterday revealed that chloroquine is effective in the treatment of coronavirus.
The story was shared online by a popular doctor, @Aprokodoctor. and published by; official_ralph
He wrote:
“Breaking News They just rushed someone into a hospital, he was unconscious What happened? Went to drink a lot of chloroquine because they said chloroquine cures Coronavirus. Has been giving his kids to Nigerians, every drug is a poison including chloroquine Use your head “
“Yes, hydroxychloroquine showed promise in some patients with the COVID19 infection. But there is further testing before it’s approved as a treatment for the new Coronavirus. There are side effects of every drug. EVERY WHAT? EVERY DRUG. You don’t just get drugs and swallow “
He went further to state the side effects of Chloroquine.
“For chloroquine, some side effects are Blindness Headache Drowsiness Slow heart rate Confusion Seizures/convulsion Unconsciousness Death. Yes! Something that treats can also kill. I understand you are scared, that’s normal. Don’t start drinking because you heard. Please “
“Testing is still on Dosage is being formed, don’t assume that it’s the same dose for malaria that will be used for this. We still do not know that If you take it now, you are simply using yourself and your loved ones for experiments Not everyone will be lucky to tell the story “
“Some people might have conditions like G6PD and taking chloroquine might cause massive destruction of their blood cells leading to anaemia or very low blood levels. It can even drop your blood sugar. You have no business hoarding and keeping chloroquine. It is not a vaccine “

Post a Comment

0 Comments